# SDR SWAA062547

- Difficulty date: July 19, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 34,178 hours, 28,397 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Bs 184
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 184, LBL 17.1, WL 231.  REPAIRED WEB PER SRM.
